Article
Sequences Arising as the Coefficients of the Second Order Zeta Function
Authors
Abstract
In this paper we give closed forms for some of the sequences arising as the coefficients of the second order zeta function. Some of these sequences have relations with Sloane's sequences A001865 and A065456 in unexpected way. We also explore in depth the number theoretic, statistical properties and combinatorial meanings of these sequences.
Keywords
Riemann zeta function, hypergeometric zeta functions, coefficients of the hypergeometric zeta functions, infinite matrix, triangular matrix, integer Sequences
Citation
Geleta, H. L. (2019). Sequences arising as the coefficients of the second order zeta function. Journal of Analysis & Number Theory, 7(2), 51–54. https://doi.org/10.18576/jant/070205
H. L. Geleta, “Sequences arising as the coefficients of the second order zeta function,” Journal of Analysis & Number Theory, vol. 7, no. 2, pp. 51–54, 2019, doi: 10.18576/jant/070205.
Geleta HL. Sequences arising as the coefficients of the second order zeta function. Journal of Analysis & Number Theory. 2019;7(2):51–54. doi:10.18576/jant/070205.
Geleta, H. L. (2019), ‘Sequences arising as the coefficients of the second order zeta function’, Journal of Analysis & Number Theory, 7(2), pp. 51–54. Available at: https://doi.org/10.18576/jant/070205.
Geleta, Hunduma Legesse. “Sequences Arising as the Coefficients of the Second Order Zeta Function.” Journal of Analysis & Number Theory, vol. 7, no. 2, 2019, pp. 51–54. https://doi.org/10.18576/jant/070205.
Geleta, Hunduma Legesse. “Sequences Arising as the Coefficients of the Second Order Zeta Function.” Journal of Analysis & Number Theory 7, no. 2 (2019): 51–54. https://doi.org/10.18576/jant/070205.
Export citation
Published by: Engineering Journals


